Inventiones mathematicae

, Volume 102, Issue 1, pp 463–463 | Cite as

Rational points of bounded height on Fano varieties

  • Jens Franke
  • Yuri I. Manin
  • Yuri Tschinkel
Erratum
  • 207 Downloads

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jens Franke
    • 1
    • 2
  • Yuri I. Manin
    • 3
  • Yuri Tschinkel
    • 4
  1. 1.Sekt. Math.Universität JenaJena
  2. 2.Dept. of Math.Moscow UniversityMoscowUSSR
  3. 3.Steklov Math. InstituteMoscowUSSR
  4. 4.Dept. of Math.Moscow UniversityMoscowUSSR

Personalised recommendations